# SDR AALA202308280757

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A320*
- Aircraft serial: 6650
- Aircraft time: 24,850 hours, 9,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FAILED TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT FORWARD LEFT BATTERY.
